MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h5 code e2402 - patient passed away due to health complications.Siemens is conducting a thorough investigation.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens was informed about a system malfunction that occurred on the artis icono floor unit.Additional information was provided that the issue occurred during an emergency procedure, and the patient passed away during the procedure.Based on the information provided by noma (b)(6), the patient¿s health outcome was not related to the functional failure of the equipment.Siemens has requested additional information regarding this event to conduct a thorough investigation.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed by our experts.According to the available information, a 69-year-old female patient suffered a refractory cardiac arrest one hour after a coronary intervention with stent implantation and was immediately brought back to the cath lab room, where the procedure had been performed while cardiopulmonary resuscitation (cpr) was continued.Cpr continued while the patient remained on the angio table.Unfortunately, resuscitation was unsuccessful.A coronary angiography performed on the angiosystem showed an acute stent thrombosis, which was later confirmed at autopsy.In connection with this case, a database synchronization issue was reported.The detailed log file investigation revealed that there was an issue with patient registration, when the patient was transferred to the cath lab for the second time.It was determined that the issue was caused by the on-going patient case being closed simultaneously (within 3 seconds) on the sensis and artis icono floor systems.There are two options to close a patient case.Either in the database of the artis angiography system, or the hemodynamic registration system such as sensis.Closing the patient case from any of the two systems will cause for the current patient case to close on both artis and sensis systems.As the patient case was closed on sensis and artis systems simultaneously, it triggered multiple requests to close patient cases leading to retaining new workflow ids, while not being able to proceed with a new case registration.System movements and imaging remained fully available on both units.However, the system was not used during the timeframe when the patient was put onto the table until the patient deceased.Approximately 20 minutes after the patient¿s death, the system was used, and the reported database synchronization issue occurred.The error message ¿database synchronization pending, 1 scenes left¿ was displayed to the user.System movements and imaging functions were still available.The instruction for use (ifu) provides adequate guidance on how to proceed in such scenarios.Normal system behavior returned following three manual patient registrations.A shutdown and restart of the angio system, as recommended in the ifu, would have brought back the system to normal operation as well.There is no indication that the system¿s behavior caused or contributed to the patient¿s outcome.The system was in normal operation mode during patient¿s stent implantation and was not used when the patient was in critical condition.In addition, the basic system functions remained fully avaible to the user.
 
Additional Manufacturer Narrative
To conclude the investigation of the report event, siemens confirms that the basic system functions of the artis icono floor remained available to the user.The imaging function was subjected to the restriction making it not possible to transmit acquisitions to image visualization system (ivs) online.However, review was still possible in the exam room with direct radiography, digital subtraction angiography, cardiac acquisition, examinations of the heart and acquisition and fluoro.In such cases acquisition images would be transferred offline to ivs once ivs becomes ready.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23849285
Report Number3004977335-2025-00147
Device Sequence Number9835598
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public(01)04056869149325
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/02/2026
03/03/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/02/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown